# SDR DL76L090331

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 66,874 hours, 9,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD EQUIPMENT VLV EICAS MSG AND VALVE LIGHT ON EQUIPMENT COOLING PANEL.  FWD TO MCO AND PLACARD MEL 21-64-02.  T/S PER FIM 21-23-08 EICAS MSG PRESENT.  FOLLOWED FIM TO 21-23-08 FIG 103 BLOCK 9.  REMOVED JUMPER FROM PIN C3 AND C2 CON D20241.  EICAS MSG AND LIGHT DID NOT GO OUT.  NEEDS RELAY K1326 DPN 241202598.  REPLACED RELAY K1326 ON P87 PANEL.  N MSG NOTED AT THIS TIME.
